MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING
Catalog Number TP700
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device is pending evaluation.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the unit overheated.There was no patient involvement.
 
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was not evaluated, as the issue was identified and resolved during a troubleshooting call between the customer and stryker technical support.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description

Brand Name
CAPITAL TEMP PUMP PROFESSIONAL
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8279095
Report Number0001831750-2019-00036
Device Sequence Number14042843
Product Code ILO
UDI-Device Identifier07613327169249
UDI-Public07613327169249
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberTP700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/01/2019
Supplement Date Received by Manufacturer01/01/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1